MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G34309
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer¿s ref# (b)(4).After investigation was completed on 15apr2025, this event is considered reportable.Summary of investigational findings: the celect-pt filter tilted during placement from jugular approach.The filter was retrieved with a gtrs and another celect-pt filter was successfully placed.The complaint device was not returned and no imaging could be obtained.Therefore, based on the information provided only the exact reason for the filter to tilt during placement cannot be determined.However, it is noted that the filter was retrieved by use of a gtrs without any reported harm to the patient.It is assessed that because no non-conformances were detected there is evidence that the device was manufactured in compliance with procedures and according to specifications.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that non-conforming product exists in house or in field.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: a 86-year-old female underwent a filter placement procedure in which a g34309-igtcfs-65-1-jug-celect-pt, was used.The filter did not deploy correctly.It was tilted into the wall.A günther tulip vena cava filter retrieval set had to be used to retrieve the filter.The procedure was completed by using another g34309-igtcfs-65-1-jug-celect-pt.Additional information received 10jan2025: the filter was deployed via jugular approach.During implantation procedure difficulties were xtreme tilt but no perforation were encountered.The filter was retrieved with filter retrieval sets and sheaths.They had to use multiple types of retrieval sets.The tilt was observed right after deployment the tilt did evolve during follow up images from the initial implant orientation.Patient outcome: delay, the retrieval and had to do another placement.

Brand Name
COOK CELECT PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK   4632
Manufacturer Contact
louise baekmand
sandet 6
bjaeverskov 4632
DK   4632
56868382
MDR Report Key21924293
Report Number3002808486-2025-00084
Device Sequence Number4210444
Product Code DTK
UDI-Device Identifier10827002343099
UDI-Public(01)10827002343099(17)270815(10)E4586481
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG34309
Device Catalogue NumberIGTCFS-65-1-JUG-CELECT-PT
Device Lot NumberE4586481
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale